Please enter verification code
Confirm
Personal Information
Robert O'Brien

Department of Mathematics, Catholic University, Boyds, Maryland, USA

Robert O'Brien
Educations
From 09/1970 to 01/1977, George Washington University, Washington, DC, Ph.D., Mathematics, 1977 , United States
Work Experiences
From 09/2001 to 05/2015, Adjunct Professor of Mathematics , Catholic University(Retired)
Projects
From 06/2015 to Present, Contraction Semigroups in Hilbert Space: Recurrence of Almost Weakly Stable Vectors
Speciality
Mathematics - Functional Analysis
Journal Articles
Weakly StableWeakiy Stable Operators, Journal of Mathematical Analysis and Applications 70(1):170–179 · June 1979
Semigroup Dynamics for Flight Vectors, Inter. J. Dyn. Sys. Diff. Eq., Vol 10, No.4 Fall 2020.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186